MathSciNet Relay Station
MathSciNet bibliographic data
MR1438478 11K16
Bertrand-Mathis, Anne Nombres normaux. (French) [Normal numbers] J. Théor. Nombres Bordeaux 8 (1996), no. 2, 397–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement